MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER

INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER
Model Number 470230-12
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a large hem-o-lok clip applier was not releasing the clips appropriately.There was no reported injury.
 
Additional Manufacturer Narrative
The large hem-o clip applier has been returned and evaluated by the failure analysis team.Failure analysis confirmed and replicated the reported complaint that the clip applier was not clipping.Investigation identified one bent and misaligned grip tip without cracks, which caused the instrument to fail the clip test due to improper grasping, failure to hold clips, and release difficulties.The complaint was confirmed by failure analysis.

Brand Name
EndoWrist
Common Device Name
LARGE HEM-O-LOK CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50767157
Report Number2955842-2026-38916
Device Sequence Number21219990
Product Code NAY
UDI-Device Identifier00886874112380
UDI-Public(01)00886874112380(11)240523(10)K11240523(91)0011
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470230-12
Device Catalogue Number470230
Device Lot NumberK11240523 0227
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown